# SDR SWAA2025030492778

- Difficulty date: February 3, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R AFT CARGO COMPARTMENT 2025-93374<[01] NSTALLED ANGLE LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1 NSTALLED ANGLE LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED ANGLE LOCATED BTW BS907 TO BS927 AND STR25R TO STR27R AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-40-02-0G AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW
